Bowie Wu

Bowei (Bobbie) Wu

Assistant Professor

Kennedy College of Sciences
Mathematics & Statistics
Southwick Hall, 350N


Numerical Solution of PDEs, Integral Equation Method, Scientific Computing

Research Interests

High-order Numerical Methods, Fast Solvers, Complex Fluids, Wave Propagation


  • Ph.D.: Applied and Interdisciplinary Mathematics, (2019), University of Michigan, Ann Arbor, MI 
  • M.S.: Applied and Interdisciplinary Mathematics, (2014), University of Michigan, Ann Arbor, MI 
  • B.S.: Mathematics, (2012), Sun Yat-sen University, Guangzhou, China

Selected Publications

  • B. Wu, P.G. Martinsson (2021). Zeta correction: a new approach to constructing corrected trapezoidal quadrature rules for singular integral operators. Advances in Computational Mathematics, 47(3), 1–21.
  • B. Wu, P.G. Martinsson (2021). Corrected trapezoidal rules for boundary integral equations in three dimensions. Numerische Mathematik, 149, 1025–1071.
  • Z. Wang, B. Wu, K. Garikipati, X. Huan (2020). A perspective on regression and Bayesian approaches for system identification of pattern formation dynamics. Theoretical & Applied Mechanics Letters, 10(3): 188–194.
  • B. Wu, H. Zhu, A. Barnett, S. Veerapaneni (2020). Solution of Stokes flow in complex nonsmooth 2D geometries via a linear-scaling high-order adaptive integral equation scheme. Journal of Computational Physics, 410, 109361.
  • B. Wu and S. Veerapaneni (2019). Electrohydrodynamics of deflated vesicles: budding, rheology, and pairwise interactions. Journal of Fluid Mechanics, Vol. 867, pp. 334-337.
  • A. Barnett, B. Wu, and S. Veerapaneni (2015). Spectrally-accurate quadratures for evaluation of layer potentials close to the boundary for the 2D Stokes and Laplace equations. SIAM Journal on Scientific Computing, Vol. 37(4), pp. B519-B542.